Fear emotions effect of Zyprexa

We have 276 consumer reports for Zyprexa. Fear emotions effect occurred in 1%.

Patients statistics on Fear emotions side effect for Zyprexa

Female
Male

Average weight in Lbs
0
174.16

Average height in Ft
0
5′ 8″

Average age
0
44

Zyprexa Circle Diagram 3 consumers of 276 reported about Fear emotions

  1. Jerry K. Frick says:
    3.5 rating

    Zyprexa for Psychosis

    I’ve been taking Zyprexa for two months now. I have had more than bad experiences with it. I grew enormously, feeling sluggish, lethargic, almost all the time. At a later date, speech disorders were added. In addition, I have many of the side effects mentioned in the leaflet with me: weakness, slight tremors, anxiety, very poor liver enzymes, …

  2. Kevin L. Calhoun says:
    3.5 rating

    Zyprexa for Psychosis

    Weight gain about 15 kg in 15 years, type 1 diabetes is 13 years. Problems with diabetes adjustment. From 10 mg dizziness, digestive problems, drowsiness, severe fears. But note that I need the dosage. Since 2002 not a heavy boost. Pendle between 7.5 and 10mg. Should be switched to Seroquel because of diabetes. I do not know exactly how to make this change. Maybe I have considered in day clinic. Who has experience?

  3. Allan C. Morales says:
    4.5 rating

    Zyprexa for Anxiety disorders

    At my own request, I received Zyprexa 20 mg in a hospital ward for a paranoid psychosis: effects that occurred immediately: – massive weight gain (about 10 kg in 6 weeks); Constant need to eat something – Sex drive as good as not available, which is extremely distressing for your own self-esteem – positive feelings such as: happiness or joy were not present, you feel completely emotionless – shortness of breath when speaking; States of shock; Fear and distrust of people were intensified – the smallest physical activities (eg: light sports) are extremely stressful Longer-term effects: Integration in normal , regulated everyday life not possible, due to the above-mentioned massive side effects. These make inclusion in society in my opinion absolutely impossible, which is why I then discontinued the drug after about 3 months. I was advised to take 3 years, which is totally unacceptable because of the massive side effects. Side effects after stopping the drug extremely high.